# SDR SIMA201811196001

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 44,306 hours, 40,092 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ADVISORYIN CRUISE AT FL 370 NO FLAPS SELECTED LEVER NOT MOVED MECH FLAP WARNING AT ALTITUDE AND POSS AIRSPEED UNRELIABLE EMERGENCY DECLARED.-C/A-CHECKED CMC MESSAGES. FOUND 1 OCCURANCE OF MESSAGE "FLAP FEEDBACK POS FAIL" T/SHOT PER FIM TASK 27-51-00-810-807-A. NO DEFECTS FOUND PER INITIAL EVALUATION PER FIM TASK CYCLED FLAP 1 & FLAP 2 CIRCUIT BREAKERS PER FIM TASK AND FAULT CLEARED. PERFORMED OPERATIONAL CHECK OF FLAPS IAW AMM 27-51-00-700-801-A. OPERATIONAL CHECK GOOD. FOUND TO BE TRANSITORY CONDITION. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
